Hail, Tyler
- When
- March 19, 8:48 PM CST
- Where
- Tyler County, 5 mi S of Colmesneil
- Measured
- 0.75 in hail
- Reported by
- UTILITY COMPANY
- Coordinates
- 30.867, -94.417
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Mar 19, 8:25 PM CST, 23 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 825 PM CST SAT MAR 19 2005 .DISCUSSION... SEVERAL HAIL STORMS HAVE OCCURRED THIS EVENING ALONG SURFACE BOUNDARY ACROSS CENTRAL LOUISIANA. A LARGE MCS IS LOCATED WEST OF OUR REGION...BUT IT HAS BEEN SLOW TO MOVE TO THE EAST. BASED ON CURRENT RADAR TRENDS AND NEW 00Z MODEL DATA...WILL TWEAK POPS FOR THE OVERNIGHT HOURS TO REFLECT HIGHEST POPS TO THE WEST...AND LOWEST TO THE EAST. && .PRELIMINARY POINT TEMPS/POPS... KLCH 58 71 58 77 / 60 80 0 20 KBPT 59 72 57 76 / 70 80 0 20 KAEX 56 69 55 77 / 60 80 0 20 KLFT 59 73 56 76 / 50 80 0 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. && ERICKSON
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 830 PM CST SAT MAR 19 2005 GMZ450-455-470-475-LAZ027>033-041>045-051>055-TXZ180>182-201-215-216- 201200- ACADIA-ALLEN-AVOYELLES-BEAUREGARD-CALCASIEU-CAMERON-EVANGELINE- HARDIN-IBERIA-JASPER-JEFFERSON-JEFFERSON DAVIS-LAFAYETTE- LOWER ST. MARTIN-NEWTON-ORANGE-RAPIDES-ST. LANDRY-ST. MARY-TYLER- UPPER ST. MARTIN-VERMILION-VERNON- INCLUDING THE CITIES OF...WOODVILLE...PORT ARTHUR...ORANGE... NEWTON...KOUNTZE...JASPER...BEAUMONT...OBERLIN...ABBEVILLE... VILLE PLATTE...OPELOUSAS...NEW IBERIA...MORGAN CITY...MARKSVILLE... LEESVILLE...LAKE CHARLES...LAFAYETTE...JENNINGS...DERIDDER... CROWLEY...CAMERON AND ALEXANDRIA THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST TEXAS SOUTHWEST AND SOUTH CENTRAL LOUISIANA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS TONIGHT MAY REACH SEVERE LIMITS. LARGE HAIL AND GUSTY WINDS ARE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST SUNDAY AS THE FRONTAL BOUNDARY MEANDERS ACROSS THE AREA....BUT THE PROBABILITY OF SEVERE THUNDERSTORMS IS LOW. ANOTHER COLD FRONT IS EXPECTED TO SWEEP THROUGH THE AREA MONDAY NIGHT AND EARLY TUESDAY. THERE MAYBE SOME POTENTIAL FOR SEVERE THUNDERSTORMS TO BE ASSOCIATED WITH THIS FRONT. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS, HAM RADIO OPERATORS, AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE REQUIRED LATER TONIGHT. ERICKSON
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
603 PM CST SAT MAR 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL BUNDICK LAKE 30.75N 93.11W
03/19/2005 1.75 INCH BEAUREGARD LA BROADCAST MEDIA
&&
ERICKSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
622 PM CST SAT MAR 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 3 SW DERIDDER 30.82N 93.33W
03/19/2005 1.75 INCH BEAUREGARD LA AIRPLANE PILOT
PILOT REPORT OF GOLFBALL SIZE HAIL
&&
ERICKSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
656 PM CST SAT MAR 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL GRANT 30.79N 92.95W
03/19/2005 0.75 INCH ALLEN LA PUBLIC
&&
ERICKSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
814 PM CST SAT MAR 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL ALEXANDRIA 31.29N 92.46W
03/19/2005 1.75 INCH RAPIDES LA PUBLIC
&&
ERICKSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
820 PM CST SAT MAR 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL LEESVILLE 31.14N 93.27W
03/19/2005 1.00 INCH VERNON LA PUBLIC
&&
ERICKSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
837 PM CST SAT MAR 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL BALL 31.42N 92.41W
03/19/2005 0.88 INCH RAPIDES LA PUBLIC
&&
ERICKSONThe national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, March 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5440268.